Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 18 found articles
 
 
  Geometrid Moths (Lepidoptera, Geometridae) of the Baikal Region: Additions to the Species List and Results of DNA Barcoding
 
 
Title: Geometrid Moths (Lepidoptera, Geometridae) of the Baikal Region: Additions to the Species List and Results of DNA Barcoding
Author: Makhov, I. A.
Lukhtanov, V. A.
Appeared in: Entomological review
Paging: Volume 101 () nr. 8 pages 1154-1172
Year: 2022-02-28
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands